# SDR RAIA201109160001

- Difficulty date: September 16, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 29,289 hours, 27,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLIGHT CREW GOT A INDICATION THAT THE AIR CONDITIONING PACK NR 2 WAS OVERLOADED.  AT THE TIME AIR CONDITIONING PACK NR 1 WAS DEFERRED.  MAINTENANCE INSPECTED AND DEFERRED THE NR 2 AIR CONDITIONING PACK.
